# SDR QXEA2014072400614

- Difficulty date: July 21, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE AT FINGERNAIL LOCATION FOUND CORROSION ON INBD AND OTBD SKINS.  REMOVED OTBD SKIN, PN:85414308-105 OF LT NACELLE REF SRM 51-40-15 AND SRM 51-42-05.  BEGAN INSTALLING OTBD SKIN, PN:85414308-105 ON LT NACELLE OTBD FINGERNAIL LOCATION IAW SRM 51-42-05.   NO CORROSION IS PERMITTED ON OTBD SKIN, PN:8541430-105, REF SRM 54-45-20 PART REPLACEMENT IS REQUIRED.  FABBED, LOCATED AND DRILLED PN:85414308-105 REF DWG NR 85414308, SRM 51-40-07 AND RD8/4-54-1340.  COMPLIED WITH FORM M-184. REMOVED INB SKIN 85414308-106 OF LT NACELLE AT FINGERNAIL LOCATION EF SRM 51-40-15 AND SRM 51-42-05. BEGAN INSTALLING INBD SKIN, PN:85414308-106 ON LT NACELLE AT FINGERNAIL LOCATION IAW REF SRM 51-42-05.  NO CORROSION IS PERMITTIED ON INBD SKIN PN:85414308-106, REF SRM 54-45-20. FABBED, LOCATED AND DRILLED, PN:85414308-106 REF SRM 51-40-07, DWG 85414308 AND RD8/4-54-1340 SECT.1. COMPLIED WITH FORM M-184.  INSTALLED 12EA HI-LITE ON OTBD REPLACEMENT SKIN IAW RD 84-54-1340, ISSUE 1, INSTALLATION COMPLETED.  FOUND INBD SKIN, PN:85414308-106 MISDRILLED. REMOVED MISDRILLED SKIN IAW SRM 51-42-05. INSTALLED NEW INBD SKIN ON LT NACELLE IAW RD8/4-54-1340.
